Volume 1, Issue 1 (6-2020)                   MACO 2020, 1(1): 1-5 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Khatibzadeh H, Rezaei M. On the Existence of Solutions of a Generalized Monotone Equilibrium Problem. MACO. 2020; 1 (1) :1-5
URL: http://maco.lu.ac.ir/article-1-22-en.html
Abstract:   (1227 Views)
Blum and Oettli in their seminal paper studied monotone bifunctions and proved the existence of an equilibrium point. In this work, we extend theirmain result by replacing monotone bifunction with a more general bifunction and prove the existence of an equilibrium point.
Full-Text [PDF 94 kb]   (434 Downloads)    

Published: 2020/06/16

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.